# SDR DALA13067073766

- Difficulty date: November 30, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 40,176 hours, 14,816 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND MAIN CABIN BELT FRAME BS 500A CRACKED AT STRINGER 8 LEFT.  MAINTENANCE REPAIRED FRAME IAW ERA 519878-14AD, REV ORIG AND COMPLIED WITH ERA 519878-14AD, REV ORIG.
